# SDR SWAA2022030729742

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IS CRACKED BS 540 BL0-RBL25 WL 208 / REMOVED CRACK DAMAGED FLOOR SUPPORT AT BS 540 BL0- RBL 25 WL208 IAW ARM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 OK TO INSTALL 13656R 28APR19 INSP 28 28APR19 INSTALLED NEW FLOOR SUPPORT AT BS 540 BL0-RBL25 WL208 IAW SRM 51-40-02-0G-0 AND IPC 53-31-00-05 13656R 28APR19
